Scalar fundamental measure theory for hard spheres in three dimensions: Application to hydrophobic solvation

Printer-friendly version
TitleScalar fundamental measure theory for hard spheres in three dimensions: Application to hydrophobic solvation
Publication TypeJournal Article
Year of Publication2012
AuthorsLevesque M, Vuilleumier R, Borgis D
JournalThe Journal of Chemical Physics
Volume137
Issue3
Pagination034115
Date Published2012
ISSN00219606
DOI10.1063/1.4734009
Short TitleJ. Chem. Phys.
Unit: 
UMR 8640